# SDR ASAA2023081944685

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 47,125 hours, 13,948 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 2951
- Condition: Failed
- Location: #2 Engine
- Part time: 95,645 hours, 45,731 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RIGHT DUCT PRESSURE FLUCTUATED BETWEEN 62 AND 67 PSI. DIFFERENTIAL BETWEEN L AND R DUCT PRESSURE > 20 PSI. CLIMBIMG THROUGH 18,000 FEET, BOTH DUCT PRESSURES NORMALIZED. L DUCT STAYED 38-45 PSI. R DUCT WAS ABOVE 60 PSI AT CLIMB PWR FOR ABOUT 5 MINS. GROUNDED - YES. PERFOMED FIM TASK 36-10. 803. FOUND #2 ENG PRSOV IN THE OPEN POSITION, UNABLE TO CLOSE. REPLACED PRSOV REF AMM 36-11-04-400-801. OPS CHECK GOOD, NO OTHER DEFECTS NOTED. PERFORMED BLEED AIR CROSSOVER TES REF AMM 36-11-00-710-801, OPS TEST GOOD.
